Mirapex reaction??

Am having strange reaction to Mirapex. Was on super low dose by MDS doc and had to lower that dose after immediate anxiety and worsening leg tremors were the result of first "low" dose prescribed by doc (1/2 tab 3x per day). She suggested I allow the lower dose (1/4 tab 4 x per day) to continue for a couple of weeks then try the original low dose of (1/2 tab 3x per day) to work back up to it. Now with 3 days on that slightly higher dose same original symptoms of elevated anxiety and increased leg tremors resulted. Anyone else react to Mirapex initially like this? Or have recommendation? P

2 Replies

oldestnewest
  • I didn't have increased tremors initially but did have constipation. After a few months, I experienced more migraines, hallucinations, increased appetite and swollen feet. I was on a low dose too and the doctor got me off slowly

  • Mirapex has been found to be one of the least effective drugs for this disease.

You may also like...